Elastic-plastic analysis of annular disks with nonlinear strain-hardening under external pressure

This source preferred by Lihua You and Jian Jun Zhang

This data was imported from Scopus:

Authors: You, X.Y., You, L.H. and Zhang, J.J.

Journal: ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik

Volume: 85

Issue: 3

Pages: 202-210

ISSN: 0044-2267

DOI: 10.1002/zamm.200310178

In this paper, a simple and effective method is presented to deal with elastic-plastic problems of annular disks with a nonlinear strain-hardening material behaviour under external pressure. The governing equation is derived from the deformation theory of plasticity, von Mises' yield criterion, and the nonlinear strain-hardening stress-strain relation. The truncated Taylor's expansion is employed to solve the governing equation. A comparison is made among the proposed method, existing analytical approaches and finite element method for annular disks with constant and variable thickness under external pressure. Excellent agreement is found between the proposed approach and finite element analysis. © 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.

This data was imported from Web of Science (Lite):

Authors: You, X.Y., You, L.H. and Zhang, J.J.

Journal: ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK

Volume: 85

Issue: 3

Pages: 202-210

ISSN: 0044-2267

DOI: 10.1002/zamm.200310178

The data on this page was last updated at 18:34 on October 27, 2020.